# SDR REXA2018121301390

- Difficulty date: December 13, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE SEAT TRACK STICK 1 HAS CORROSION SPOTS, IN THE CABIN. REMOVED AND REPLACED SEAT TRACK IAW SRM 53-01-11.
